MathSciNet Relay Station
MathSciNet bibliographic data
MR180967 (31 #5197) 55.99
Brahana, T. R.; Fort, M. K., Jr.; Horstman, Walt G. Homotopy for cellular set-valued functions. Proc. Amer. Math. Soc. 16 1965 455–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement